Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have numbness in hand and ear, eye discharge. Prescribed Maxgalin and Storvas. Feeling drowsy, weakness.

Hi, I am Seema, aged 36 yrs. For the last 10 days, I am suffering numbness in my left hand and arm alongwith numbness in my left ear and continuous flow of water from my left eye. I went to consult a physician who got my ECG and cervical X-ray done, which were alright. I was asked to get cholestril and TSH done. TSH level was 10.15, as against the highest acceptable level of 5.5. Cholestrol was ok. I was prescribed Maxgalin M 75 and Storvas 10 with Eltroxin 50 mg (I was taking 25 mg for last one yr). When things didnt improve, I went to see a neurologist who got NCV done. He told that I ma suffering with some Canal Syndrome, wherein the main nerve supplying blood to the hand is getting pressed. I need to take same medicines for 6 mnths, else surgery is suggested. Pls suggest as I am feeling a lot drowsy and inactive the whole day and not able to go to office as I am experiencing a lot of weakness. Are the medicines alright ?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Most likely, you are suffering from carpal tunnel syndrome (CTS). In this condition, the medical nerve is compressed at the level of wrist. Blood flow is normal in this condition.

Thyroid disease is a risk factor for CTS.

Maxgalin (pregabalin) is a medicine to relieve nerve pain. As per your description, you do not have pain, you only have numbness. So, maxgalin may not be required. Drowsiness and dizziness are common side effects of maxgalin.

Storvas (atorvastatin) is a medicine to lower the cholesterol. As your cholesterol is normal, then why are you prescribed this drug?

Please discuss these issues with your neurologist.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sun, 10 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor